# SDR GTIA2020031635088

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 15,129 hours, 6,577 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORT MUST/DRY DIAPER SMELL DURING LANDING -PERFORMED INSPECTION AND IDENTIFICATION OF THE CAUSE FOR CABIN ODOR. NO ODOR REPRODUCED WITH EACH PACK RUNNING IAW AMM 05-50-00-810-831-A A/C OK FOR SERVICE
